# SDR ABXA9701872

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45928
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5642940
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 505F PANEL HAS CRACKS AT BOLT HOLES.  REPAIRED ABX REA D857-20447MR, AND SRM 51-1-25.
